# SDR I5EA2022082800002

- Difficulty date: August 28, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 100BOEING
- Aircraft serial: 25313
- Aircraft time: 62,024 hours, 40,057 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: BPS73
- Part serial: 27007
- Condition: No Test
- Location: M1134/Sta 634l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L/H OWEE INOP.   REMOVE AND REPLACED POWER SUPPLY ASSY AT MODULE M1134 STA. 634L IAW B737-400 AMM 33-51-51. TEST GOOD.
